RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 164–168 (Mi jmag491)  

This article is cited in 2 scientific papers (total in 2 papers)

A note on the Hall–Mergelyan theme

M. L. Sodin

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47, Lenin Ave., 310164, Kharkov, Ukraine

Abstract: Let $\mu$ be a measure supported by the points $e^k$, $k=1,2,…,$ with the weights $\mu_k=e^{sk^2/2}$ where $s>1$ is a parameter. Then the polynomials are dense in the space$\mathcal L^p(\mu)$ for $p<s$ and are not dense in the space $\mathcal L^p(\mu)$ for $p<s$. This answers the question posed by Christian Berg and Jens Peter Reus Christensen.

Full text: PDF file (196 kB)
Full text: http:/.../abstract.php?uid=m03-0164e
Received: 06.03.1995
Language:

Citation: M. L. Sodin, “A note on the Hall–Mergelyan theme”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 164–168

Citation in format AMSBIB
\Bibitem{Sod96}
\by M.~L.~Sodin
\paper A note on the Hall--Mergelyan theme
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 164--168
\mathnet{http://mi.mathnet.ru/jmag491}


Linking options:
  • http://mi.mathnet.ru/eng/jmag491
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bakan A., Ruscheweyh S., “Majorization of Regular Measures and Weights With Finite and Positive Critical Exponent”, J. Math. Anal. Appl., 339:1 (2008), 197–216  crossref  zmath  isi  scopus
    2. Marshall M., “Application of Localization to the Multivariate Moment Problem II”, Math. Scand., 120:1 (2017), 124–128  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:87
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020